MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1-1/2 RB; PISTON SYRINGE
Catalog Number 309574
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: no root cause can be determined as no samples were received.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 22x1-1/2 rb leaked.The following information was provided by the initial reporter: it was reported leaking.Verbatim: customer stated that she has been having issues with the needles since 6/28/2021.She stated at least 2 or 3 a week are dull or leaking.

Brand Name
SYRINGE 3ML LL W/NDL 22X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key12423820
Report Number1213809-2021-00611
Device Sequence Number19879094
Product Code FMF
UDI-Device Identifier00382903095742
UDI-Public00382903095742
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue Number309574
Device Lot Number1057428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1